# SDR AZ5Y745M

- Difficulty date: August 10, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N73724
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 186
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 532BL
- Condition: Loose
- Location: Wing
- Part time: 42,822 hours, 14,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF A DRY BAY PANEL FOR TROUBLESHOOTING OF A FUEL LEAK, ONE OF THE ATTACHMENT BOLTS FELL OUT.  IT LOOKED AS IF IT HAD BEEN SAWN OFF.  THE DRY BAY PANEL IS NUMBER 4 AS PER 28-11-00 PG 653 (PANEL 532BL AS PER 28-11-07 PG 603).  ALSO A TOTAL OF 4 ATTACH BOLTS WERE JUST HAND TIGHTENED.
